About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 190862, 11 pages
http://dx.doi.org/10.1155/2012/190862
Research Article

Common Fixed Point Results for Four Mappings on Partial Metric Spaces

1Faculty of Science and Arts, University of Amasya, Amasya, Turkey
2Department of Mathematics, Faculty of Science, University of Gazi, Teknikokullar, 06500 Ankara, Turkey
3Department of Mathematics, Faculty of Science and Arts, University of Artvin Coruh, Seyitler Yerleskesi, 08000 Artvin, Turkey

Received 23 March 2012; Revised 8 June 2012; Accepted 7 September 2012

Academic Editor: Paul Eloe

Copyright © 2012 A. Duran Turkoglu and Vildan Ozturk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give fixed point results for four mappings which satisfy almost generalized contractive condition on partial metric space and we support the results with an example.